# SDR XN0A1347

- Difficulty date: August 2, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 37,705 hours, 19,109 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT LEVEL 290 MACH .75 COULD NOT MAINTAIN SPEED OR FLIGHT LEVEL,  ENGINE AI WAS ON. AC SHOULD BE ABLE TO MAINTAIN MACH .78 WITH N1 OF 98.4 FLIGHT LEVEL 280 M72. TAT 05 SAT-31. LOOKED OUT BOTH OVERWING WINDOWS AND NO ICE NOTED. PERFORMED ENGINE IDLE RUN NR 1 & 2 AS PER A300 AMM CHAPTER 71-00-00, ALL PARAMETERS NORMAL. PERFORMED FLIGHT IDLE CHECK OF NR 1 & 2 ENGINES I/A/W A300 AMM CHAPTER 71-00-00 ALL PARAMETERS NORMAL. PERFORMED MAX POWER ASSURANCE RUN ON NR 1 & 2 ENGINES ALL PARAMETERS NORMAL, ADDITIONALLY NR 1 & 2 ENGINES REACHED RATED TAKE-OFF POWER SETTING OF N1 TARGET 114.7 WITH ALL PARAMETERS NORMAL, NR 1 & 2 ENGINES PERFORMANCE CHECKED NORMAL IAW A300 AMM CHAPTER 71-00-00. INSPECTED PITOT STATIC SYSTEM
